Advances in Pure Mathematics

Vol.3 No.7(2013), Paper ID 38121, 6 pages

DOI:10.4236/apm.2013.37082

 

Permanence and Globally Asymptotic Stability of Cooperative System Incorporating Harvesting

 

Fengying Wei, Cuiying Li

 

College of Mathematics and Computer Science, Fuzhou University, Fuzhou
College of Mathematics and Computer Science, Fuzhou University, Fuzhou

 

Copyright © 2013 Fengying Wei, Cuiying Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Wei and C. Li, "Permanence and Globally Asymptotic Stability of Cooperative System Incorporating Harvesting," Advances in Pure Mathematics, Vol. 3 No. 7, 2013, pp. 627-632. doi: 10.4236/apm.2013.37082.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.